MathSciNet Relay Station
MathSciNet bibliographic data
MR1744144 (2001a:37030) 37C29 (34C23 34C37 37G15 37G20)
Homburg, Ale Jan Singular heteroclinic cycles. J. Differential Equations 161 (2000), no. 2, 358–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement